MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUMSET, PE Lined Tubing, 107 Inch; set, administration, intravascular

ICU Medical Costa Rica Ltd. Primary PLUMSET, PE Lined Tubing, 107 Inch; set, administration, intravascular
Catalog Number 142480489
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plumset, pe lined tubing, 107 inch.It was reported that even after pressing the stop button, the medicine keeps flowing and won't stop.This issue led to over delivery during infusion.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
E1 - initial reporter phone is (b)(6).Received one (1) photo of the set in a bag.No evidence of unrestricted flow was observed.The complaint of unrestricted flow cannot be replicated or confirmed without the return of the used set.The lot history could not be reviewed due to no lot number being provided.

Brand Name
Primary PLUMSET, PE Lined Tubing, 107 Inch
Common Device Name
set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50883060
Report Number9615050-2026-01477
Device Sequence Number15909142
Product Code FPA
UDI-Device Identifier10887787006183
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142480489
Device Lot Number14886528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown